# SDR 2000ZZZX651

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49CK
- Make and model: Lear 23LEAR
- Aircraft serial: 23009
- Engine: Ge CJ6104
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: GAT41205
- Condition: Damaged
- Location: Engine
- Component: Ge
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW WAS UNABLE TO REDUCE ENGINE RPM BELOW 97 PERCENT.  ENGINE WAS SHUT DOWN AND SECURED AND AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE REMOVED THE FUEL CONTROL UNIT AND FOUND THE GEAR WHICH ENGAGES THE DRIVE GEAR ON THE FUEL PUMP TO BE DAMAGED.  BOTH COMPONENTS WERE REPLACED.  THESE GEARS ARE INTERNAL WHEN THE COMPONENTS ARE INSTALLED AND LUBRICATED BY THE FUEL.  (X)
